| Model Number |
421.528 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the patient underwent a microvascular decompression procedure.Patient was implanted with an unknown plates and burr hole cover.Postoperatively, the patient went to er for peripheral seventh nerve palsy.The patient's head ct showed no acute findings.Hence patient was diagnosed with bell's palsy unrelated to surgery, has improved on its own and was resolved.Patient outcome is unknown.This complaint involves unknown number of devices.This report is for (1) ti low profile neuro burr hole cover 24mm dia.This is report 1 of 2 for (b)(4).